MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number DORNIER SINGLEFLEX 400
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the returned device by dornier manufacturing manager and dornier quality engineer determined the device was operating within dornier specifications.No defects were noted with the device as manufactured.No fault was identified with the device during this investigation and the device was confirmed to be performing as intended.It is acknowledged the device was returned with the black boot dislodged from the blue laser fiber connector and that the customer may have interpreted this as a breakage of the fiber, although the fiber was not broken.The cause of the dislocation of the black boot was unable to be determined.It can be confirmed each holmium laser fiber is 100% inspected for both visual and performance inconsistencies prior to release for distribution.
 
Event or Problem Description
Customer complained a holmium fiber arrived "already broken".

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key9130962
Report Number1037955-2019-00042
Device Sequence Number19465130
Product Code GEX
UDI-Device Identifier00810116020362
UDI-Public01008101160203621724071810B2819S
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/18/2024
Device Model NumberDORNIER SINGLEFLEX 400
Device Catalogue NumberHOL400S
Device Lot NumberB2819S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2019
Was the Report Sent to FDA? No
Device Age2 MO
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1